Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Gabapentin for back pain, severe pain. Advice?

I take 900 to 1200 mg of Gabapentin for my low back pain - tomorrow I am having a Ablation of the nerve (for my pain) lately I ve been having VERY bad body pain (in my legs, elbows, hip-(left side only) sometimes I cry to get out of bed, but once Im up and moving the pain is much less. I also take a lot of meds for other things. if you would like a list of them please let me know. thank you
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

wlcom to HCM

the med u are taking is quite good for yours pain,but any how ,responce is not that good.u have sciatica of left side,due to compression of nerve in yours take vit D3 sachets,muscle relaxant,local diathermy,pain killers & b1b6b12 tabs.spinal extention exercises will help u. meditation & yoga , morning & evening walk is good for u.see ortho dr there.

dr s k gupta
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor